# SDR FDEA201805251589

- Difficulty date: May 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: APB70081
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT TOP OF AFT SLANT PANEL WAS SHOWING EXFOLIATION CORROSION AROUND FASTERNER HEADS AT BS 1346, LBL 106, STRINGER 2.   REPAIRED IAW EA 8-5730-T0340530, P1, & SRM 57-20-00, FIG 8A, SHEETS 1 - 2, VOL 1.
